Non-linear difference equations
Compositio Mathematica, Tome 5 (1938) , pp. 1-66.
@article{CM_1938__5__1_0,
     author = {Trjitzinsky, W. J.},
     title = {Non-linear difference equations},
     journal = {Compositio Mathematica},
     pages = {1--66},
     publisher = {Johnson Reprint Corporation},
     volume = {5},
     year = {1938},
     zbl = {0017.30103},
     language = {en},
     url = {http://www.numdam.org/item/CM_1938__5__1_0/}
}
Trjitzinsky, W. J. Non-linear difference equations. Compositio Mathematica, Tome 5 (1938) , pp. 1-66. http://www.numdam.org/item/CM_1938__5__1_0/